# SDR UIEA2021012600128

- Difficulty date: January 27, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 106,880 hours, 19,194 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Receptacle
- Condition: Damaged
- Location: Nr 1 Exter Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 EXTERNAL POWER RECEPTACLE DAMAGED.  REPAIRED PER EO 4453B956/PART 1.   FABRICATED AND INSTALLED INTERNAL REPAIR WASHERS.  PERMANENT, CATEGORY B/REPAIR AWAITING DTE.
